MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM

MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM
Model Number SA-85
Health Effect - Clinical Codes Aneurysm (1708); No Consequences Or Impact To Patient (2199)
Date of Event 10/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A heli-fx endoanchoring system was used as an accessory device in conjunction with non mdt extension limbs for the endovascular treatment of a type ia endoleak in a previously implanted non-mdt stent graft.It was noted that there was localized thrombus at the seal zone with 50% circumference (max thickness 17mm) and localized calcium of 10% (max thickness of 1mm).Eight endoanchors in total were implanted; however, the type ia endoleak was still present at the end of the procedure.It was reported that, approximately 2 months post procedure, during a follow up ct, two endoanchors were observed to have dislodged from the endograft and were not adequately penetrating the aortic wall.This was observed again during a follow up ct approximately 8 months post procedure along with a type ii endoleak.No action was taken as a result of these events.No additional clinical sequalae were reported and the patient will be monitored by their physician.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDO ANCHOR SYSTEM - HELI-FX AAA
Common Device Name
ENDOVASCULAR SUTURING SYSTEM
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7706053
Report Number2953200-2018-01075
Device Sequence Number1015819
Product Code OTD
UDI-Device Identifier00643169647695
UDI-Public00643169647695
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K140036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Model NumberSA-85
Device Catalogue NumberSA-85
Device Lot Number50207021
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/27/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date07/20/2018
Supplement Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR
Patient Weight88